“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7654
School of Mathematics
  Title:   On the existence of large sets of t-designs of prime sizes
  Author(s):  B. Tayfeh-Rezaie
  Status:   Published
  Journal: Des. Codes Cryptogr.
  Vol.:  37
  Year:  2005
  Pages:   143-149
  Supported by:  IPM
  Abstract:
In this paper, we employ the known recursive construction methods to obtain some new existence results for large sets of t-designs of prime sizes. We also present a new recursive construction which leads to more comprehensive theorems on large sets of sizes two and three. As an application, we show that for infinitely many values of block size, the trivial necessary condition for the existence of large sets of 2-designs of size three are sufficient.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right